IEEE - Institute of Electrical and Electronics Engineers, Inc. - Principal and Complementary Waves in Antennas

Author(s): S.A. Schelkunoff
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1946
Volume: 34
ISSN (Paper): 0096-8390
DOI: 10.1109/JRPROC.1946.231574
Regular:

In response to an increased interest in mathematical aspects of antenna theory, this paper presents details of analysis of cylindrical and other nonconical antennas as a supplement to a previous... View More

Advertisement